RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 242–251 (Mi aa461)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Topological quantum groups, star products and their relations

M. Flato, D. Sternheimer

Université de Bourgogne

Abstract: This short summary of recent developments in quantum compact groups and star products is divided into 2 parts. In the first one we recast star products in a more abstract form as deformations and review its recent developments. The second part starts with a rapid presentation of standard quantum group theory and its problems, then moves to their completion by introduction of suitable Montel topologies well adapted to duality. Preferred deformations (by star products and unchanged coproducts) of Hopf algebras of functions on compact groups and their duals, are of special interest. Connection with the usual models of quantum groups and the quantum double is then presented.

Full text: PDF file (1222 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:3, 675–684

Bibliographic databases:

Received: 20.01.1994
Language:

Citation: M. Flato, D. Sternheimer, “Topological quantum groups, star products and their relations”, Algebra i Analiz, 6:3 (1994), 242–251; St. Petersburg Math. J., 6:3 (1995), 675–684

Citation in format AMSBIB
\Bibitem{FlaSte94}
\by M.~Flato, D.~Sternheimer
\paper Topological quantum groups, star products and their relations
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 242--251
\mathnet{http://mi.mathnet.ru/aa461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301840}
\zmath{https://zbmath.org/?q=an:0839.17006|0827.17020}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 675--684


Linking options:
  • http://mi.mathnet.ru/eng/aa461
  • http://mi.mathnet.ru/eng/aa/v6/i3/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sternheimer, D, “Quantization: Deformation and/or functor?”, Letters in Mathematical Physics, 74:3 (2005), 293  crossref  mathscinet  zmath  adsnasa  isi
    2. J. Math. Sci. (N. Y.), 141:4 (2007), 1494–1505  mathnet  crossref  mathscinet  zmath  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:137
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019